# SDR SWAA2022060614524

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 63,236 hours, 32,301 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE WILL NOT TEST / [01] REMOVED AND REPLACED AFT MEGAPHONE IAW AMM 25-64-00
